Journal article

'Spindles' in symmetric spaces

  • Quast, Peter Département de mathématiques, Université de Fribourg, Switzerland - Institut für Mathematik, Universität Augsburg, Germany
    2006
Published in:
  • Journal of the Mathematical Society of Japan. - 2006, vol. 58, no. 4, p. 985-994
English We study families of submanifolds in symmetric spaces of compact type arising as exponential images of s-orbits of variable radii. If the s-orbit is symmetric such submanifolds are the most important examples of adapted submanifolds, i.e. of submanifolds of symmetric spaces with curvature invariant tangent and normal spaces.
Faculty
Faculté des sciences et de médecine
Department
Département de Mathématiques
Language
  • English
Classification
Mathematics
License
License undefined
Identifiers
Persistent URL
https://folia.unifr.ch/unifr/documents/300152